One method for the investigation of the fundamental solution of the Cauchy problem for parabolic systems
Abstract
A recursive method for the investigation of the fundamental solution of the Cauchy problem for parabolic Shilov systems with time-dependent coefficients is proposed. It is based on the general formula for the solution of linear inhomogeneous systems of differential equations of the first order and does not require the use of the genus of the analyzed system.Downloads
Published
25.06.2018
Issue
Section
Research articles
How to Cite
Litovchenko, V. A. “One Method for the Investigation of the Fundamental Solution of the Cauchy Problem for Parabolic Systems”. Ukrains’kyi Matematychnyi Zhurnal, vol. 70, no. 6, June 2018, pp. 801-1, https://umj.imath.kiev.ua/index.php/umj/article/view/1596.